# SDR EIAA20120707054

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N493EV
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 76,028 hours, 10,297 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Condition: No Test
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT UPPER DECK EMERGENCY DOOR OPENING, BATTERY TEST INOPERATIVE.  REPLACED BATTERY POWER SUPPLY.  OPS CHECKED OK.
